Alert archive / Vermont / Wind Advisories in 2010
Wind Advisory 7, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Nov 17, 2010, 11:09 AM EST for 11 counties in Vermont; 4 counties in New York. It took effect at Nov 17, 2010, 4:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2010, 11:09 AM EST (16:09 UTC)
- In effect from
- Nov 17, 2010, 4:00 PM EST
- Expired
- Nov 18, 2010, 3:04 AM EST
- In force
- 11 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 11 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -221 m²/s²
- 0-3 km storm-relative helicity
- -168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WWUS71 KBTV 171609 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1109 AM EST WED NOV 17 2010 NYZ026>031-034-035-087-180300- /O.NEW.KBTV.WI.Y.0007.101117T2100Z-101118T0900Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR 1109 AM EST WED NOV 17 2010 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY. * LOCATIONS...ALL OF NORTHERN NEW YORK. * HAZARDS...STRONG AND GUSTY WINDS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST THIS AFTERNOON...AND PEAK DURING THE 10 PM TO 2 AM TIME FRAME. WINDS WILL GRADUALLY DIMINISH TOWARD DAYBREAK. * IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED POWER OUTAGES. THE HIGHEST WIND SPEEDS ARE EXPECTED ALONG THE EASTERN SLOPES OF THE ADIRONDACKS ACROSS CLINTON AND ESSEX COUNTIES IN NEW YORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ VTZ010>012-019-180300- /O.NEW.KBTV.WI.Y.0007.101117T2300Z-101118T1200Z/ ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...EAST WALLINGFORD... KILLINGTON 1109 AM EST WED NOV 17 2010 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY. * LOCATIONS...CENTRAL AND SOUTH-CENTRAL VERMONT ALONG THE EASTERN SLOPES OF THE GREEN MOUNTAINS. * HAZARDS...STRONG AND GUSTY WINDS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST LATE THIS AFTERNOON INTO THIS EVENING...AND REACH HIGHEST SPEEDS DURING THE PRE-DAWN HOURS ON THURSDAY. WINDS WILL GRADUALLY DIMINISH DURING THURSDAY MORNING. * IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ BANACOS
2 follow-up statements
996 WWUS71 KBTV 171837 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 137 PM EST WED NOV 17 2010 VTZ001>009-016>018-180900- /O.EXA.KBTV.WI.Y.0007.101117T2300Z-101118T1200Z/ GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO...ST. ALBANS... NEWPORT...ISLAND POND...BURLINGTON...JOHNSON...STOWE... ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...VERGENNES... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON 137 PM EST WED NOV 17 2010 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY. * LOCATIONS...CENTRAL AND NORTHERN VERMONT. * HAZARDS...STRONG AND GUSTY WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 46 MPH. * TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST LATE THIS AFTERNOON INTO THIS EVENING...AND REACH HIGHEST SPEEDS DURING THE PRE-DAWN HOURS ON THURSDAY. WINDS WILL GRADUALLY DIMINISH DURING THURSDAY MORNING. * IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED POWER OUTAGES. THE HIGHEST WIND GUSTS ARE EXPECTED ALONG THE EASTERN SLOPES OF THE GREEN MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NYZ026>031-034-035-087-180900- /O.CON.KBTV.WI.Y.0007.101117T2100Z-101118T0900Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR 137 PM EST WED NOV 17 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...UNTIL 4 AM EST THURSDAY. * LOCATIONS...ALL OF NORTHERN NEW YORK. * HAZARDS...STRONG AND GUSTY WINDS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST THIS AFTERNOON...AND PEAK DURING THE 10 PM TO 2 AM TIME FRAME. WINDS WILL GRADUALLY DIMINISH TOWARD DAYBREAK. * IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED POWER OUTAGES. THE HIGHEST WIND SPEEDS ARE EXPECTED ALONG THE EASTERN SLOPES OF THE ADIRONDACKS ACROSS CLINTON AND ESSEX COUNTIES IN NEW YORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ VTZ010>012-019-180900- /O.CON.KBTV.WI.Y.0007.101117T2300Z-101118T1200Z/ ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...EAST WALLINGFORD... KILLINGTON 137 PM EST WED NOV 17 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY. * LOCATIONS...SOUTH-CENTRAL VERMONT * HAZARDS...STRONG AND GUSTY WINDS. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST LATE THIS AFTERNOON INTO THIS EVENING...AND REACH HIGHEST SPEEDS DURING THE PRE-DAWN HOURS ON THURSDAY. WINDS WILL GRADUALLY DIMINISH DURING THURSDAY MORNING. * IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED POWER OUTAGES. THE HIGHEST WIND GUSTS ARE EXPECTED ALONG THE EASTERN SLOPES OF THE GREEN MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ BANACOS
956 WWUS71 KBTV 180804 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 304 AM EST THU NOV 18 2010 NYZ026>031-034-035-087-180915- /O.CAN.KBTV.WI.Y.0007.000000T0000Z-101118T0900Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR 304 AM EST THU NOV 18 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR NORTHERN NEW YORK. GUSTY WESTERLY WINDS WILL CONTINUE THIS MORNING...BUT AT SPEEDS BELOW ADVISORY CRITERIA. $$ VTZ001>012-016>019-180915- /O.CAN.KBTV.WI.Y.0007.000000T0000Z-101118T1200Z/ GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE- WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO...ST. ALBANS... NEWPORT...ISLAND POND...BURLINGTON...JOHNSON...STOWE... ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD... RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 304 AM EST THU NOV 18 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR ALL OF CENTRAL AND NORTHERN VERMONT. GUSTY WESTERLY WINDS WILL CONTINUE THIS MORNING...BUT AT SPEEDS BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Nov 17, 10:10 AM EST, 59 minutes earlier.
Area forecast discussion, Nov 17, 10:10 AM EST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1010 AM EST WED NOV 17 2010 .SYNOPSIS... BREEZY AND WET WEATHER IS EXPECTED TODAY AS A STRONG AREA OF LOW PRESSURE MOVES FROM THE EASTERN GREAT LAKES UP THROUGH THE SAINT LAWRENCE VALLEY. THE LOW WILL MOVE AWAY TONIGHT THROUGH THURSDAY WHILE TRACKING THROUGH EASTERN CANADA. BLUSTERY AND COOLER CONDITIONS CAN BE EXPECTED TONIGHT THROUGH THURSDAY WITH SOME LIGHT RAIN AND SNOW SHOWERS. HIGH PRESSURE WILL THEN MOVE ACROSS THE AREA ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 955 AM EST WEDNESDAY...PRECIPITATION CHARACTER IS BECOMING MORE SHOWERY AS DEEP-LAYER WAA HAS SHIFTED NORTH AND EAST OF VT AS OF 15Z. UPR VORT ACROSS WRN NY WILL SHIFT ACROSS THE NORTH COUNTRY THRU 20Z...AND WITH A FEW BREAKS IN THE OVERCAST...ADDITIONAL SHOWERS ARE EXPECTED WITH GENERATION OF WEAK INSTABILITY AND MID- LEVEL DPVA. NOTED CAPE OF 200 J/KG IN NAM SOUNDINGS AT BTV AT 18Z...SO WILL MAINTAIN A SLIGHT CHANCE OF A THUNDERSTORM THRU THIS AFTN CONSISTENT WITH SPC GENERAL TSTM FORECAST. WINDS HAVE CALMED DOWN ALONG THE WESTERN SLOPES OF THE GREEN MTNS. LOOKING FOR WINDS TO GRADUALLY VEER TO THE SOUTH AND THEN SW LATE THIS AFTN. SW WINDS OF 15-25 MPH ARE EXPECTED THIS AFTN WITH A FEW GUSTS TO 35 MPH ACROSS NRN NY. AM CONCERNED ABOUT WLY WIND GUSTS TO 50 MPH FOR THE OVERNIGHT HRS TONIGHT...MAINLY ALONG THE ERN SLOPES OF THE ADIRONDACKS. WE ARE ASSESSING THE 12Z GUIDANCE FOR POSSIBLE WIND ADVISORY ACROSS PORTIONS OF NRN NY FOR TONIGHT. DAYTIME TEMPS WILL GENERALLY BE IN THE 50S THRU THIS AFTN. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... AS OF 417 AM EST WEDNESDAY...LOW PRESSURE WILL MOVE UP THRU EASTERN QUEBEC TONIGHT WITH SHOWERY PRECIPITATION CONTINUING ACROSS THE REGION. VERTICAL TEMP PROFILES SUGGEST A CHANGE TO SNOW SHOWERS OVERNIGHT...ESPECIALLY OVER HIGHER ELEVATIONS WHERE POPS WILL BE HIGHEST. ANY SNOW ACCUMULATION WILL BE MINOR HOWEVER...GENERALLY AN INCH OR LESS. WEST WINDS WILL BE LOCALLY STRONG AND GUSTY TONIGHT...ESPECIALLY OVER THE EASTERN SLOPES OF THE ADIRONDACKS AND OVER THE HIGHER TERRAIN OF VERMONT AFTER MIDNIGHT. WINDS IN THESE AREAS EXPECTED TO INCREASE TO 20-30 MPH WITH GUSTS TO 40 MPH. THESE VALUES JUST SHY OF ADVISORY CRITERIA...BUT SITUATION WILL NEED TO BE MONITORED. THE WESTERLY WINDS WILL BE USHERING IN COOLER AIR...WITH LOWS IN THE 30S...WITH MID AND UPPER 20S OVER HIR TRRN. LOW LEVEL CAA CONTINUES DURING THE DAY ON THURSDAY WITH 850MB TEMPS DROPPING TO -6 TO -8C BY 00Z FRIDAY. THIS WILL RESULT IN HIGHS 40-45 IN THE VALLEYS...AND ONLY MID AND UPPER 30S AT 1-2 KFT. SHALLOW INSTABILITY AND NW FLOW WILL ALLOW FOR SCT SNOW SHOWERS IN THE MTNS WITH SOME MINOR ACCUM ONCE AGAIN...BUT MOSTLY DRY CONDITIONS EXPECTED IN THE VALLEYS. LINGERING SNOW SHOWERS WILL BE TAPERING OFF THURSDAY NIGHT WITH SOME PARTIAL CLEARING TO FOLLOW AS HIGH PRESSURE BUILDS EAST FROM THE GREAT LAKES. MIN TEMPS MAINLY IN THE 20S...WITH SOME TEENS IN THE ADIRONDACKS. RIDGE AXIS SLIDES EAST ACROSS THE AREA ON FRIDAY. SKIES WILL BALANCE OUT PARTLY SUNNY...ALTHOUGH WE WILL SEE AN INCR IN CLOUDS ONCE AGAIN LATER IN THE DAY WITH PASSAGE OF SFC AND MID LVL RIDGE. TEMPS EXPECTED TO BE A FEW DEGREES BELOW NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 352 AM EST WEDNESDAY...SFC RIDGE SLIDES TO THE SOUTH FRI NGT GIVING WAY TO QUICK MVG SYSTEM FOR SATURDAY. MDLS CONTINUE TO SHOW EASTWARD TREK OF THIS LOW...WHICH WILL ALLOW FOR BEST CHANCES AT PRECIP TO OCCUR OVER NORTHERN PORTIONS OF THE CWA INITIALLY...THEN SHIFT TO HIR TRRN/NW FACING SLOPES AS LOW TRACKS EAST OF AREA BY SAT NGT. W/ RIDGE BUILDING IN FROM THE WEST...TIGHT GRADIENT WILL FUNNEL COLDER AIR ON NORTHERLY WINDS OVER THE CWA. NICE DAY ON TAP FOR SUNDAY AS SFC HIGH PRESSURE OVER THE NORTHEAST. LATE SUN NGT INTO TUESDAY WILL HAVE MDLS BRINGING TWO QUICK MVG SYSTEM TRACKING MAINLY N OF THE CWA DUE TO RIDGE PLACEMENT TO OUR SOUTH. STILL ENOUGH CD AIR WORKS INTO AREA...ESPECIALLY ON BACKSIDE OF EXITING SYSTEMS TO HAVE SNOW SHOWERS MENTIONED. TEMPS NEAR NORMAL...DESPITE SOME SSW FLOW AHEAD OF MON/TUES SYSTEMS...AS CLDS/PRECIP WILL HELP TO KEEP TEMPS IN CHECK. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... THROUGH 12Z THURSDAY...MAINLY MVFR CONDITIONS AT ALL FORECAST SITES THRU PERIOD. CEILINGS WILL RANGE FROM OVC010-OVC030...WITH SOME VFR CEILINGS NEAR OVC050-060 FOR BTV/PBG/MSS THRU 15Z-16Z. VSBY IN -RW/FG 4-6SM THRU 18Z W/ SOME --RW THEREAFTER. MPV/SLK WILL SEE PRECIP CHANGE OVER TO MAINLY -SW BY 06Z THURSDAY.SSE WINDS 10-20KTS WITH GUSTS TO NEAR 30KTS. WINDS WILL THEN SHIFT TO WNW BY 06Z WITH SPEEDS REMAINING THE SAME. OUTLOOK 12Z THURSDAY THROUGH SUNDAY... 12Z THURSDAY THROUGH 12Z FRIDAY...VFR AT VALLEY SITES...CHANCE MVFR/IFR SNOW SHOWERS ACROSS HIGHER ELEVATIONS. 12Z FRIDAY THROUGH 06Z SATURDAY...VFR UNDER BRIEF HIGH PRESSURE. 00Z SATURDAY THROUGH 00Z SUNDAY...CHANCE MVFR RAIN/SNOW SHOWERS...MAINLY ACROSS NORTHERN TERMINALS. 00Z SUNDAY THROUGH 00Z MONDAY...VFR UNDER HIGH PRESSURE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS NEAR TERM...BANACOS SHORT TERM...RJS LONG TERM...JN AVIATION...JN/LAHIFF
Hazardous weather outlook, Nov 17, 7:14 AM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 714 AM EST WED NOV 17 2010 NYZ026>031-034-035-087-VTZ001>012-016>019-181215- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 714 AM EST WED NOV 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTHEAST WINDS ARE EXPECTED THIS MORNING WITH WIND GUSTS UP TO 40 MPH IN SOME AREAS...MAINLY ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS. WINDS WILL SHIFT INTO THE WEST LATER TODAY INTO TONIGHT WITH GUSTS OF 30 TO 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 17, 6:40 AM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
640 AM EST WED NOV 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM NON-TSTM WND DMG NORTH UNDERHILL 44.59N 72.93W
11/17/2010 CHITTENDEN VT NWS EMPLOYEE
TREE DOWN IN DRIVEWAY DUE TO WIND.
&&
JNNearby
Wind Advisories in Vermont, 2010Wind Advisories in New York, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.